# SDR CA020416006

- Difficulty date: April 12, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 37,789 hours
- Engine: Rroyce DART5342
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 2F11645
- Condition: Sheared
- Location: Te Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE EMERGENCY FLAP HANDLE FAILED AT 3 DEGREES.  THE TORQUE TUBE WAS FOUND SHEARED AT THE UPPER CRANK ADAPTER FITTING JUST BELOW THE FLOORBOARD.  THE TORQUE TUBE WAS REPLACED AND THE SYSTEM WAS TESTED SERVICEABLE.
